# SDR A6WA200940687

- Difficulty date: October 6, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 19,148 hours, 17,294 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD FS 202.75, LBL 23.71, WL 69.7, CRACKED AT PARKING BRAKE LINE LOCATION (CRACK LENGTH 1.500") FWD PRESSURE BULKHEAD FS 202.75, LBL 23.71, WL 69.7.  REPAIRED AT PARKING BRAKE IAW REO 601R-53-11-563.  (K)
